# SDR DALA2024120211351

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,760 hours, 27,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Abnormal
- Location: Rt No. 2 Pasx Do
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 IN REFERENCE AMDS:2561-01257-01D STEP12. OUT OF LIMITS BTW GIRT BAR SLIDER AND FWD AND AFT FLOOR FITTINGS AT RIGHT NO. 2 PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00056: GIRT BAR WAS VERIFIED PER B757-300 IPC 25-66-05-05, TEST AND INSTALL WAS PERFORMED PER AMDS: 2561-01257-01D. (0681848)
